# SDR 06FDEA1900

- Difficulty date: May 12, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 36,927 hours, 26,602 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Misinstalled
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

COMPLY WITH AGING 9-AGING-INSP REV NR POS PT1, PREVIOUS REPAIR FOUND LOCATED ON RT FLOOR SUPPORT STRUCTURE ABOVE DEPRESSURIZATION VALVE FS 1091, FS 12A.  REPAIR REQUIRES EVALUATION FOR MAJOR MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN EXISTING SRM REPAIR .  NEW REPAIR ACCOMPLISHED PER SRM 53-12-14 FIG 2 SHEET 1.  INSTALLED NEW NEW DOUBLER ITEM 80 PER SRM 51-72-10.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MINOR".
